RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 6  


Refining virtual knot invariants by means of parity
D. M. Afanas'ev
3
$\operatorname{SU}(2)$-monopoles, curves with symmetries and Ramanujan's heritage
H. W. Braden, V. Z. Enolski
19
Nonnegative solutions of some quasilinear elliptic inequalities and applications
L. D'Ambrosio, E. Mitidieri
75
Differential properties and attracting sets of a simplest skew product of interval maps
L. S. Efremova
93
The theory of shell-based $Q$-mappings in geometric function theory
R. R. Salimov, E. A. Sevost'yanov
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019